# SDR ASOA20130331109V

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 29,426 hours, 16,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521718005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE RT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 23.  REMOVED CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5320-01443.  ACFT APPROVED FOR RETURN TO SERVICE.
